Tampere University of Technology

TUTCRIS Research Portal

Two-Sided Hypergenic Functions

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)111–123
Number of pages14
JournalAdvances in Applied Clifford Algebras
Volume27
Issue number1
Early online date12 Sep 2015
DOIs
Publication statusPublished - 2017
Publication typeA1 Journal article-refereed

Abstract

In this paper we present an analogous of the class of two-sided axial monogenic functions to the case of axial κ-hypermonogenic functions. In order to do that we will solve a Vekua-type system in terms of Bessel functions.

ASJC Scopus subject areas

Keywords

  • $${\kappa}$$κ-Hypergenic functions, Clifford algebras, Hypergenic functions, Two-side hypergenic functions

Publication forum classification

Field of science, Statistics Finland